logo AFST
Sur la somme de certaines séries de factorielles
Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 6 (1997) no. 1, pp. 7-58.
@article{AFST_1997_6_6_1_7_0,
     author = {Moulay A. Barkatou and Anne Duval},
     title = {Sur la somme de certaines s\'eries de factorielles},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     pages = {7--58},
     publisher = {Universit\'e Paul Sabatier. Facult\'e des sciences},
     address = {Toulouse},
     volume = {6e s{\'e}rie, 6},
     number = {1},
     year = {1997},
     zbl = {0956.39001},
     mrnumber = {1473080},
     language = {fr},
     url = {https://afst.centre-mersenne.org/item/AFST_1997_6_6_1_7_0/}
}
TY  - JOUR
AU  - Moulay A. Barkatou
AU  - Anne Duval
TI  - Sur la somme de certaines séries de factorielles
JO  - Annales de la Faculté des sciences de Toulouse : Mathématiques
PY  - 1997
SP  - 7
EP  - 58
VL  - 6
IS  - 1
PB  - Université Paul Sabatier. Faculté des sciences
PP  - Toulouse
UR  - https://afst.centre-mersenne.org/item/AFST_1997_6_6_1_7_0/
LA  - fr
ID  - AFST_1997_6_6_1_7_0
ER  - 
%0 Journal Article
%A Moulay A. Barkatou
%A Anne Duval
%T Sur la somme de certaines séries de factorielles
%J Annales de la Faculté des sciences de Toulouse : Mathématiques
%D 1997
%P 7-58
%V 6
%N 1
%I Université Paul Sabatier. Faculté des sciences
%C Toulouse
%U https://afst.centre-mersenne.org/item/AFST_1997_6_6_1_7_0/
%G fr
%F AFST_1997_6_6_1_7_0
Moulay A. Barkatou; Anne Duval. Sur la somme de certaines séries de factorielles. Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 6 (1997) no. 1, pp. 7-58. https://afst.centre-mersenne.org/item/AFST_1997_6_6_1_7_0/

[1] Balser (W.) .- Summation of formal power series through iterated Laplace integrals, Math. Scand. 70 (1992), pp. 161-171. | EuDML | MR | Zbl

[2] Batchelder (P.-M.) . - An introduction to linear difference equations, Harvard university Press, Cambridge, 1927. | JFM

[3] Balser (W.), Braaksma (B. L. J), Ramis (J.-P.) et Sibuya (Y.) .- Multisummability of formal power series solutions of linear ordinary differential equations, Asymtotic Analysis, 5 (1991), pp. 27-45, 19991. | MR | Zbl

[4] Barkatou (M.A.) et Duval (A.) .- Sur les séries formelles solutions d'équations aux différences polynomiales, Ann. Inst. Fourier 44, n° 2 (1994). | EuDML | Numdam | MR | Zbl

[5] Borel (E.) . - Leçons sur les séries divergentes, Gauthier-Villars, Paris, seconde édition, 1928. | JFM

[6] Ecalle (J.) .- Les fonctions résurgentes, Tome 3, Publications Mathématiques d'Orsay 85-05 (1985). | MR | Zbl

[7] Fitzpatrick (W.J.) et Grimm (L.J.). - Convergent factorial series solutions of linear difference equations, J. Diff Equations 29 (1978), pp. 345-361. | MR | Zbl

[8] Gérard (R.) et Lutz (D.) .- Convergent factorial series solutions of singular operators equations, Analysis 10 (1990), pp. 99-145. | MR | Zbl

[9] Immink (G.K.) .- On the summability of the formal solutions of a class of homogeneous linear difference équations, Preprint of the university of Groningen 1993 (cf. 1.5). | Zbl

[10] Malgrange (B.) .- Sommation des séries divergentes, Expositiones Mathematicae, Expo. Math. 13 (1995), pp. 163-222. | MR | Zbl

[11] Martinet (J.) et Ramis (J.-P.) .- Elementary acceleration and multisummability Ann. Inst. Henri Poincaré, Physique Théorique, 54 (1991), pp. 331-401. | Numdam | MR | Zbl

[12] Nörlund (N.-E.) .- Leçons sur les séries d'interpolation, Gauthiers Villars et Cie, Paris 1926. | JFM

[13] Nörlund (N.-E.) .- Leçons sur les Equations linéaires aux différences finies, Gauthiers Villars et Cie Paris 1929. | JFM

[14] Nörlund (N.-E.) .- Vorlesungen über Differenzenrechnung, Springer Verlag Berlin 1924. | JFM

[15] Olver (F.W.J.) .- Asymptotics and Special Functions, Academic Press 1974. | MR | Zbl

[16] Ramis (J.-P.) .- Divergent series and holomorphic dynamical systems, In Bifurcations et orbites périodiques des champs de vecteurs; Séminaires scientifiques OTAN (1993) NATO-ASI. | MR

[17] Wasow (W.) .- Asymptotic Expansions For Ordinary Differential Equations, Interscience Publishers New-York 1965. | MR | Zbl